Strong Wind, Berks
- When
- December 23, 3:00 PM EST to 9:00 PM EST
- Where
- Berks forecast zone
- Measured
- 40 kt (46 mph) measured gust
- Property damage
- $4,000
- Reported by
- ASOS
- Coordinates
- 40.416, -75.926 (the zone’s center; the record gives no point)
A strong cold front was traversing across the Ohio Valley during the early morning hours of December 23rd. This strong front crossed eastern Pennsylvania during the evening hours.
Every event with a place to put it; 3 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS PHI wrote it up.
A strong cold front was traversing across the Ohio Valley during the early morning hours of December 23rd. This strong front crossed eastern Pennsylvania during the evening hours. A southerly flow turned gusty ahead of this front, then winds peaked once again with the passage of the cold front later in the evening. The strongest winds generally occurred between 3 PM EST and 9 PM EST on the 23rd. Peak wind gusts included 46 mph in Reading (Berks County) and 45 mph in Mount Pocono (Monroe County). Peak wind gusts were lower farther southeast in the Lehigh Valley and the local Philadelphia area.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before the first event at Dec 23, 12:10 PM EST, 2 hours 50 minutes earlier.
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1210 PM EST SUN DEC 23 2007
.SYNOPSIS...
A STRONG COLD FRONT WILL CROSS THE REGION THIS EVENING. HIGH
PRESSURE IS THEN FORECAST TO BUILD IN FROM THE WEST AND SOUTHWEST
FOR MONDAY, TUESDAY AND WEDNESDAY. A WEAK COLD FRONT FROM THE
NORTHWEST IS ANTICIPATED TO DROP DOWN INTO OUR REGION ON THURSDAY.
HIGH PRESSURE SHOULD FOLLOW FOR FRIDAY, WITH ANOTHER STRONG COLD
FRONT EXPECTED TO APPROACH FROM THE WEST ON SATURDAY.
&&
.NEAR TERM /THROUGH TONIGHT/...
THERE IS POTENTIAL FOR A LOT OF ACTIVITY THROUGH THE NEAR TERM AND
INTO THE FIRST PART OF THE SHORT TERM. WE START WITH A MARINE
ENVIRONMENT, BUT GIVEN THE WINDS JUST ABOVE THE SURFACE THAT ARE
FORECAST FOR THIS AFTERNOON ONLY VERY WELL ENTRENCHED AREAS
SHOULD BE ABLE TO AVOID SCOURING AFFECTS COMPLETELY. SITUATIONS
LIKE THIS ARE A TOUGH CALL AND THIS FORECAST IS NOT A HIGH
CONFIDENCE ONE, BUT THOSE WINDS JUST ABOVE THE SURFACE ARE
ANOMALOUSLY HIGH AND WE ARE NOT GOING TO PLAY THIS CONSERVATIVELY.
THE UPPER JET IS NOT PERFECTLY CONFIGURED FOR US AT THE END OF THE
SHORT TERM, BUT THE H5 TROF AXIS STILL HAS A HINT OF A NEGATIVE
TILT AND THAT LEVEL STILL IS DIFLUENT. THERE IS VERY STRONG SPEED
SHEAR AND VERY STRONG DIRECTIONAL WIND SHEAR FROM THE SURFACE TO
H5, AND THERE IS GOOD MOISTURE THROUGH THE COLUMN WITH PWATER
VALUES APPROACHING 1.5 INCHES. THERE IS GOOD LOWER LEVEL
CONVERGENCE AND PLENTY OF LOWER LEVEL FRONTOGENESIS. ALL THAT
APPEARS TO BE LACKING IS INSTABILITY, BUT MUCAPES IN THE LOWEST
1 KM DO REGISTER, ALBEIT BARELY, IN THE GFS. IT APPEARS THAT A
VERY RAPIDLY MOVING LOW-TOPPED SQUALL LINE WILL DEVELOP AHEAD OF
THE FRONT, AND EMBEDDED SUPERCELLS CANT BE RULED OUT WITH ALL
THAT SPIN. WITH WINDS AT H950 EXPECTED TO REACH 50 KT BEFORE FRONTAL
PASSAGE, IT WILL TAKE LITTLE TO KNOCK THEM DOWN. SPC HAS PUT THE
ENTIRE REGION IN A SLIGHT RISK.
WITH STRONG WINDS AT 1500 FT RUNNING FROM SSE TO NNW INTO THE
SOUTHERN POCONOS, WE ARE CONCERNED THAT THE BOUNDARY LAYER OVER
OUR HIGHEST ELEVATIONS WILL NOT HOLD. THE HIGH WIND WARNING
REMAINS UP THERE.
ELSEWHERE EXCEPT FOR THE SOUTHERN ZONES, THE WIND ADVISORY REMIANS
POSTED. FRANKLY, IF CONVECTION DOES NOT KNOCK THESE WINDS DOWN,
THERE IS A BETTER CHANCE FOR THE ADVISORY TO VERIFY IN THE POST-
FRONTAL REGIME THAN THE PRE-FRONAL ONE, BUT WINDS THAT HIGH THAT
CLOSE TO THE SURFACE MADE US COVER THE LATTER PORTION OF THE PRE-
FRONTAL REGIME AS WELL.
SOME PARTS OF THE LINE WILL CONTAIN HEAVY RAIN, AND WE HAVE
MENTIONED THE POSSIBILITY OF LOCALIZED FLOODING OF POOR DRAINAGE
AREAS IN THE HAZARDOUS WEATHER OUTLOOK. HOWEVER, THE LINE WILL BE VERY
PROGRESSIVE, AND WE THINK WE WILL AVOID WIDESPREAD FLASH FLOODING
OR RIVER FLOODING EVEN IF THE SNOW IN OUR FAR NORTHERN ZONES MELTS
SOMEWHAT TODAY.
AS FOR AFTERNOON HIGH TEMPERATURES, THEY WERE BUMPED UP A CATEGORY
OR TWO. A FEW READINGS FROM PHILLY SOUTH HAVE ALREADY REPORTED 60
DEGREES.
&&
.SHORT TERM /MONDAY THROUGH MONDAY NIGHT/...
ONCE THE FRONT MOVES THROUGH, WINDS AT H950 ARE PRETTY UNIFORMLY
FORECAST TO REACH AROUND 40 KT OVER ALL BUT THE SOUTHERN ZONES FOR
A FEW HOURS. DESPITE MODEL SOUNDINGS TRYING TO HOLD ONTO A BIT OF
STABILITY AFTER THE FRONT, WE THINK WE SHOULD BE ABLE TO MIX TO
H950 AND SO ADVISORIES EXTEND OUT TO 05Z.
THE EXCEPTION IS THE SOUTHERN POCONOS, WHERE WINDS LOOK TO
DIMINISH AFTER 03Z. WE DONT THINK WELL SEE 50 KTS AFTER THE
FRONT PASSES, BUT RATHER THAN CONFUSE EVERYONE BY FOLLOWING A HIGH
WIND WARNING WITH A WIND ADVISORY WEVE JUST CARRIED THE WARNING
TO 03Z.
SKIES SHOULD CLEAR OUT AND WINDS OVER LAND SHOULD DIMINISH DURING
THE LATER PART OF THE OVERNIGHT PERIOD.
HIGH PRESSURE WILL THEN BUILD IN FROM THE WEST AND SOUTHWEST FOR
MONDAY AND TUESDAY. AN ADVANCING MID LEVEL TROF MAY CAUSE SOME
SURFACE LOW PRESSURE DEVELOPMENT OFF THE COAST, BUT FOR NOW ANY
ACTIVITY LOOKS LIKE IT WOULD REMAIN SOUTHEAST OF US.
&&
.LONG TERM /TUESDAY THROUGH SATURDAY/...
HIGH PRESSURE SHOULD CONTINUE TO INFLUENCE OUR REGION FOR WEDNESDAY.
A WEAK COLD FRONT FROM THE NORTHWEST MAY BRING SOME SNOW SHOWERS AND
RAIN SHOWERS FOR WEDNESDAY NIGHT AND THURSDAY. HIGH PRESSURE IS
ANTICIPATED TO RETURN FOR FRIDAY.
AN AREA OF LOW PRESSURE IS FORECAST TO LIFT UP THROUGH THE
MISSISSIPPI RIVER VALLEY ON FRIDAY AND INTO THE GREAT LAKES REGION
ON SATURDAY. THE LOW IS EXPECTED TO PULL A COLD FRONT THROUGH OUR
REGION ON SATURDAY NIGHT.
&&
.AVIATION /17Z SUNDAY THROUGH THURSDAY/...
IFR AND EVEN SOME LOW IFR CONDITIONS WERE NOTED AT SEVERAL OF THE
TAF SITES EARLY THIS MORNING, ALTHOUGH A FEW PLACES HAD MANAGED TO
SHOW SOME IMPROVEMENT (EVEN TO MARGINAL VFR AT KTTN). THE
STATISTICAL GUIDANCE INDICATES THAT IFR CONDITIONS WILL MOSTLY
CONTINUE INTO LATE MORNING OR MIDDAY, BUT PERHAPS ANY RAIN THAT
OCCURS WILL CHANGE THE DROP SIZE DISTRIBUTION TO LARGER DROPS, WITH
CONSEQUENT IMPROVEMENT IN VISIBILITIES. HOWEVER, GENERAL IMPROVEMENT
IS FORECAST AS THE WARM FRONT SLIDES NORTHWARD THROUGH MUCH OF THE
AREA, ALTHOUGH PERHAPS NOT MAKING IT TO KABE. WINDS OFF THE SURFACE
WERE IN THE PROCESS OF INTENSIFYING, AS SHOWN BY THE KDIX VAD WIND
PROFILE, AS SOUTH-SOUTHEAST WINDS AT 3 THOUSAND FEET HAD INCREASED
TO 35 KNOTS AS OF 07Z. WITH 5 TO 10 KNOT WINDS AT THE SURFACE, LOW
LEVEL WIND SHEAR WAS MENTIONED FOR THIS MORNING. THE LLWS REMARK WAS
ADDED EVEN INTO THIS AFTERNOON, EVEN THOUGH SURFACE WINDS VEER TO
SOUTH-SOUTHEAST, OWING TO THE STRONG SPEED SHEAR THAT WILL STILL
PERSIST.
LIGHT PRECIPITATION ECHOES HAD MULTIPLIED DURING THE EARLY OVERNIGHT
PERIOD, BUT ANY RAIN THAT OCCURS WILL BE MINIMAL COMPARED TO THAT
WHICH FALLS LATER THIS AFTERNOON AND VERY EARLY THIS EVENING WITH
THE STRONG COLD FRONT THAT WILL SWEEP THROUGH IN THE 00Z TO 02Z TIME
FRAME. AFTER THE FRONT MOVES PAST, CONDITIONS SHOULD IMPROVE IN THE
LATE EVENING TO EARLY OVERNIGHT PERIOD TO VFR, WITH CLEARING LIKELY
HAPPENING OVERNIGHT. POST-FRONTAL WINDS WILL BE PRETTY GUSTY AS THE
UNSTABLE FLOW MIXES DOWN TO THE SURFACE, WITH A STRONG GRADIENT FOR
SEVERAL HOURS IN THE EVENING. GUSTS COULD BE IN THE 35 KNOT RANGE OR
SO.
AIR TRAFFIC WILL BE STRONGLY NEGATIVELY AFFECTED BY THE CONDITIONS
TODAY INTO TONIGHT.
LOOKING BEYOND THE TAF VALID PERIOD, DRY AIR IS EXPECTED TO BUILD IN
FROM THE WEST MONDAY AND CONTINUE TUESDAY AND WEDNESDAY, WITH MAINLY
VFR CONDITIONS. THIS SHOULD AID AIR TRAFFIC DURING THE PEAK TRAVEL
PERIODS, ALTHOUGH GUSTY WINDS MONDAY WILL HINDER OPERATIONS.
&&
.MARINE...
IT WAS DECIDED THAT A GALE WARNING FOR THE COASTAL WATERS AND FOR
DELAWARE BAY SHOULD BE ISSUED WITH THIS PACKAGE, AS POST-FRONTAL
WINDS GUSTING TO 35 TO 40 KNOTS THIS EVENING WILL WARRANT IT. 925
HPA WINDS AROUND OR JUST OVER 50 KNOTS AHEAD OF THE STRONG COLD
FRONT ARE NOT EXPECTED TO FULLY MIX TO THE SURFACE THROUGH MOST OF
THE AFTERNOON, WITH ABOUT HALF THAT MAKING IT DOWN TO THE WATER
SURFACE. BUT AS THE FRONT NEARS, AND WINDS AT 25 HUNDRED TO 3
THOUSAND FEET INCREASE TO 60 KNOTS (75 KNOTS ON THE NAM, WHICH IS
THOUGHT TO BE EXCESSIVE), SURFACE-DIRECTED MOMENTUM TRANSFER WILL BE
FACILITATED BY STRONG SHOWERS OR ANY THUNDERSTORMS. THEN, THE
UNSTABLE POST-FRONTAL FLOW OF 45 TO 50 KNOTS AT 925 HPA SHOULD BE
ABLE TO YIELD SURFACE GALE GUSTS.
OBVIOUSLY, THE SMALL CRAFT ADVISORY CURRENTLY ON THE OCEAN, AND THE
ADVISORY SLATED TO BEGIN ON DELAWARE BAY LATER THIS MORNING, WILL
CONTINUE TO ACT AS A PRELUDE TO THE MAIN ACT LATE THIS AFTERNOON AND
THIS EVENING. PUTTING THE UPPER PORTION OF DELAWARE BAY INTO THE
GALE WARNING WAS DEBATED, BUT SINCE THE WIND ADVISORY WILL BORDER
PARTS OF UPPER DELAWARE BAY, IT WAS DECIDED THAT IT SHOULD BE
INCLUDED AS WELL.
THE GALE WARNING WILL ONLY BE IN EFFECT FOR TONIGHT, BUT OBVIOUSLY
LATER FORECASTERS WILL NEED TO REPLACE THAT WITH A SMALL CRAFT
ADVISORY FOR MONDAY AND POSSIBLY INTO EARLY MONDAY EVENING, AS
APPROPRIATE.
WAVEWATCH BUILDS SEAS BACK TO AROUND 10 FEET THIS AFTERNOON, AND IN
THE BRISK SOUTHEAST FLOW, THIS IS MOSTLY ACCEPTED. THEN, WAVES DROP
FAIRLY QUICKLY AS THE OFFSHORE FLOW KNOCKS THEM DOWN TONIGHT.
LOOKING BEYOND THE SHORT TERM OF THE MARINE FORECAST, DRY AIR AND
LIGHTER WINDS ARE EXPECTED TO BUILD IN FROM THE WEST MONDAY AND
CONTINUE TUESDAY AND WEDNESDAY, WITH SUB-ADVISORY CONDITIONS
FORECAST.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...WIND ADVISORY FROM 4 PM THIS AFTERNOON TO MIDNIGHT EST TONIGHT
FOR PAZ060>062-067>071.
COASTAL FLOOD ADVISORY UNTIL 3 PM EST THIS AFTERNOON FOR
PAZ070-071.
HIGH WIND WARNING UNTIL 10 PM EST THIS EVENING FOR PAZ054-055.
NJ...WIND ADVISORY FROM 4 PM THIS AFTERNOON TO MIDNIGHT EST TONIGHT
FOR NJZ001-007>010-012>020-026-027.
COASTAL FLOOD ADVISORY UNTIL 3 PM EST THIS AFTERNOON FOR
NJZ016>019.
DE...WIND ADVISORY FROM 4 PM THIS AFTERNOON TO MIDNIGHT EST TONIGHT
FOR DEZ001.
COASTAL FLOOD ADVISORY UNTIL 3 PM EST THIS AFTERNOON FOR
DEZ001.
MD...WIND ADVISORY FROM 4 PM THIS AFTERNOON TO MIDNIGHT EST TONIGHT
FOR MDZ008.
COASTAL FLOOD ADVISORY UNTIL 9 PM EST THIS EVENING FOR MDZ008-
012-015-019-020.
MARINE...SMALL CRAFT ADVISORY UNTIL 6 PM EST THIS AFTERNOON FOR ANZ430-
431-450>455.
GALE WARNING FROM 6 PM THIS EVENING TO 6 AM EST MONDAY FOR
ANZ430-431-450>455.
&&
SYNOPSIS...DELISI
NEAR TERM...DELISI/KRUZDLO
SHORT TERM...DELISI
LONG TERM...DELISI
AVIATION.../
MARINE.../HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 1215 PM EST SUN DEC 23 2007 NJZ001-007>010-012>015-020-026-027-PAZ060>062-067>069-241715- SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-WESTERN MONMOUTH- EASTERN MONMOUTH-MERCER-OCEAN-COASTAL OCEAN-SOUTHEASTERN BURLINGTON- BERKS-LEHIGH-NORTHAMPTON-CHESTER-MONTGOMERY-BUCKS- 1215 PM EST SUN DEC 23 2007 ...WIND ADVISORY IN EFFECT FROM 4 PM THIS AFTERNOON TO MIDNIGHT EST TONIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WIND ADVISORY. ALSO, THE STORM PREDICTION CENTER HAS PLACED THE AREA IN A SLIGHT RISK OF SEVERE THUNDERSTORMS FOR LATER THIS AFTERNOON AND EARLY THIS EVENING. DAMAGING WINDS ARE THE MAIN THREAT. FINALLY, A PERIOD OF MODERATE TO HEAVY RAIN IS POSSIBLE LATE THIS AFTERNOON AND EARLY THIS EVENING AHEAD OF THE ADVANCING COLD FRONT. LOCALIZED FLOODING IS POSSIBLE, ESPECIALLY IN POOR DRAINAGE AREAS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ004-NJZ021>025-241715- DELAWARE BEACHES-CUMBERLAND-ATLANTIC-CAPE MAY- ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC- 1215 PM EST SUN DEC 23 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE AND SOUTHERN NEW JERSEY. .DAY ONE...THIS AFTERNOON AND TONIGHT THE STORM PREDICTION CENTER HAS PLACED THE AREA IN A SLIGHT RISK OF SEVERE THUNDERSTORMS FOR LATER THIS AFTERNOON AND EARLY THIS EVENING. DAMAGING WINDS ARE THE MAIN THREAT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NJZ016>019-PAZ070-071-241715- SALEM-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-DELAWARE- PHILADELPHIA- 1215 PM EST SUN DEC 23 2007 ...COASTAL FLOOD ADVISORY IN EFFECT UNTIL 3 PM EST THIS AFTERNOON... ...WIND ADVISORY IN EFFECT FROM 4 PM THIS AFTERNOON TO MIDNIGHT EST TONIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN NEW JERSEY AND SOUTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. COASTAL FLOOD ADVISORY. WIND ADVISORY. ALSO, THE STORM PREDICTION CENTER HAS PLACED THE AREA IN A SLIGHT RISK OF SEVERE THUNDERSTORMS FOR LATER THIS AFTERNOON AND EARLY THIS EVENING. DAMAGING WINDS ARE THE MAIN THREAT. FINALLY, A PERIOD OF MODERATE TO HEAVY RAIN IS POSSIBLE LATE THIS AFTERNOON AND EARLY THIS EVENING AHEAD OF THE ADVANCING COLD FRONT. LOCALIZED FLOODING IS POSSIBLE AWAY FROM THE TIDAL DELAWARE RIVER, ESPECIALLY IN POOR DRAINAGE AREAS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. PAZ054-055-241715- CARBON-MONROE- 1215 PM EST SUN DEC 23 2007 ...HIGH WIND WARNING IN EFFECT UNTIL 10 PM EST THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HIGH WIND WARNING. ALSO, THE STORM PREDICTION CENTER HAS PLACED THE AREA IN A SLIGHT RISK OF SEVERE THUNDERSTORMS FOR LATER THIS AFTERNOON AND EARLY THIS EVENING. DAMAGING WINDS ARE THE MAIN THREAT. FINALLY, A PERIOD OF MODERATE TO HEAVY RAIN IS POSSIBLE LATE THIS AFTERNOON AND EARLY THIS EVENING AHEAD OF THE ADVANCING COLD FRONT. LOCALIZED FLOODING IS POSSIBLE, ESPECIALLY IN POOR DRAINAGE AREAS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ002-003-241715- KENT DE-INLAND SUSSEX- 1215 PM EST SUN DEC 23 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE AND SOUTHERN DELAWARE. .DAY ONE...THIS AFTERNOON AND TONIGHT THE STORM PREDICTION CENTER HAS PLACED THE AREA IN A SLIGHT RISK OF SEVERE THUNDERSTORMS FOR LATER THIS AFTERNOON AND EARLY THIS EVENING. DAMAGING WINDS ARE THE MAIN THREAT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. MDZ008-241715- CECIL- 1215 PM EST SUN DEC 23 2007 ...COASTAL FLOOD ADVISORY IN EFFECT UNTIL 9 PM EST THIS EVENING... ...WIND ADVISORY IN EFFECT FROM 4 PM THIS AFTERNOON TO MIDNIGHT EST TONIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST MARYLAND. .DAY ONE...THIS AFTERNOON AND TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. COASTAL FLOOD ADVISORY. WIND ADVISORY. ALSO, THE STORM PREDICTION CENTER HAS PLACED THE AREA IN A SLIGHT RISK OF SEVERE THUNDERSTORMS FOR LATER THIS AFTERNOON AND EARLY THIS EVENING. DAMAGING WINDS ARE THE MAIN THREAT. FINALLY, A PERIOD OF MODERATE TO HEAVY RAIN IS POSSIBLE LATE THIS AFTERNOON AND EARLY THIS EVENING AHEAD OF THE ADVANCING COLD FRONT. LOCALIZED FLOODING IS POSSIBLE AWAY FROM THE CHESAPEAKE BAY, ESPECIALLY IN POOR DRAINAGE AREAS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. MDZ012-015-019-020-241715- KENT MD-QUEEN ANNES-TALBOT-CAROLINE- 1215 PM EST SUN DEC 23 2007 ...COASTAL FLOOD ADVISORY IN EFFECT UNTIL 9 PM EST THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN MARYLAND AND NORTHEAST MARYLAND. .DAY ONE...THIS AFTERNOON AND TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. COASTAL FLOOD ADVISORY. ALSO, THE STORM PREDICTION CENTER HAS PLACED THE AREA IN A SLIGHT RISK OF SEVERE THUNDERSTORMS FOR LATER THIS AFTERNOON AND EARLY THIS EVENING. DAMAGING WINDS ARE THE MAIN THREAT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ001-241715- NEW CASTLE- 1215 PM EST SUN DEC 23 2007 ...COASTAL FLOOD ADVISORY IN EFFECT UNTIL 3 PM EST THIS AFTERNOON... ...WIND ADVISORY IN EFFECT FROM 4 PM THIS AFTERNOON TO MIDNIGHT EST TONIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN DELAWARE. .DAY ONE...THIS AFTERNOON AND TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. COASTAL FLOOD ADVISORY. WIND ADVISORY. ALSO, THE STORM PREDICTION CENTER HAS PLACED THE AREA IN A SLIGHT RISK OF SEVERE THUNDERSTORMS FOR LATER THIS AFTERNOON AND EARLY THIS EVENING. DAMAGING WINDS ARE THE MAIN THREAT. FINALLY, A PERIOD OF MODERATE TO HEAVY RAIN IS POSSIBLE LATE THIS AFTERNOON AND EARLY THIS EVENING AHEAD OF THE ADVANCING COLD FRONT. LOCALIZED FLOODING IS POSSIBLE AWAY FROM THE TIDAL DELAWARE RIVER, ESPECIALLY IN POOR DRAINAGE AREAS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-450>455-241715- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 1215 PM EST SUN DEC 23 2007 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 PM EST THIS AFTERNOON... ...GALE WARNING IN EFFECT FROM 6 PM THIS EVENING TO 6 AM EST MONDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SMALL CRAFT ADVISORY. GALE WARNING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. KRUZDLO
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 920 AM EST SUN DEC 23 2007 DEZ001-MDZ008-012-NJZ001-007>010-012-015>019-PAZ054-055-060>062- 067>071-231700- NEW CASTLE-CECIL-KENT MD-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET- MIDDLESEX-MERCER-SALEM-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON- CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON-CHESTER-MONTGOMERY-BUCKS- DELAWARE-PHILADELPHIA- INCLUDING THE CITIES OF...WILMINGTON...ELKTON...CHESTERTOWN... NEWTON...WASHINGTON...MORRISTOWN...FLEMINGTON...SOMERVILLE... NEW BRUNSWICK...TRENTON...PENNSVILLE...GLASSBORO...CAMDEN... CHERRY HILL...MOORESTOWN...MOUNT HOLLY...JIM THORPE... STROUDSBURG...READING...ALLENTOWN...BETHLEHEM...EASTON... WEST CHESTER...NORRISTOWN...DOYLESTOWN...MEDIA 920 AM EST SUN DEC 23 2007 ...AREAS OF FOG DEVELOPING ACROSS THE REGION... THE COMBINATION OF AN ADVANCING WARM FRONT AND MOIST SURFACE CONDITIONS ARE LEADING TO FOG THIS MORNING. SOME OF THE FOG HAS BECOME LOCALLY DENSE. THE FOG IS EXPECTED TO PERSIST THROUGH MUCH OF THE MORNING. WHILE NOT EVERYONE WILL EXPERIENCE RESTRICTED VISIBILITIES, THOSE OF YOU WHO DO, COULD SEE VISIBILITIES DROP TO JUST A FEW HUNDRED FEET. IF YOU PLAN TO BE ON THE ROAD THIS MORNING, BE PREPARED TO ENCOUNTER DENSE FOG. VISIBILITIES COULD DROP TO DANGEROUS LEVELS VERY QUICKLY AND WITH LITTLE WARNING. IF YOU ENCOUNTER DENSE FOG, BE PATIENT AND SLOW DOWN. LEAVE EXTRA ROOM BETWEEN YOU AND THE VEHICLE IN FRONT OF YOU AND DONT USE YOUR HIGH BEAMS. KRUZDLO
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 1140 AM EST SUN DEC 23 2007 DEZ001-MDZ008-012-NJZ001-007>010-012-015>019-PAZ054-055-060>062- 067>071-232000- NEW CASTLE-CECIL-KENT MD-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET- MIDDLESEX-MERCER-SALEM-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON- CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON-CHESTER-MONTGOMERY-BUCKS- DELAWARE-PHILADELPHIA- INCLUDING THE CITIES OF...WILMINGTON...ELKTON...CHESTERTOWN... NEWTON...WASHINGTON...MORRISTOWN...FLEMINGTON...SOMERVILLE... NEW BRUNSWICK...TRENTON...PENNSVILLE...GLASSBORO...CAMDEN... CHERRY HILL...MOORESTOWN...MOUNT HOLLY...JIM THORPE... STROUDSBURG...READING...ALLENTOWN...BETHLEHEM...EASTON... WEST CHESTER...NORRISTOWN...DOYLESTOWN...MEDIA 1140 AM EST SUN DEC 23 2007 ...AREAS OF FOG PERSIST ACROSS THE REGION... THE COMBINATION OF AN ADVANCING WARM FRONT AND MOIST SURFACE CONDITIONS HAVE LED TO FOG. SOME OF THE FOG REMAINS LOCALLY DENSE. THE FOG IS EXPECTED TO PERSIST THROUGH THE EARLY AFTERNOON. WHILE NOT EVERYONE WILL EXPERIENCE RESTRICTED VISIBILITIES, THOSE OF YOU WHO DO, COULD SEE VISIBILITIES DROP TO JUST A FEW HUNDRED FEET. IF YOU PLAN TO BE ON THE ROAD EARLY THIS AFTERNOON, BE PREPARED TO ENCOUNTER DENSE FOG. VISIBILITIES COULD DROP TO DANGEROUS LEVELS VERY QUICKLY AND WITH LITTLE WARNING. IF YOU ENCOUNTER DENSE FOG, BE PATIENT AND SLOW DOWN. LEAVE EXTRA ROOM BETWEEN YOU AND THE VEHICLE IN FRONT OF YOU AND DONT USE YOUR HIGH BEAMS. KRUZDLO
The national radar mosaic for the moment the first event began.
3 strong wind. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Pennsylvania in 2007Every state in 2007This day in weather historyWarnings in Pennsylvania, December 2007
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 68542, 68543, 68544.